PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Newton maps of complex exponential functions and parabolic surgery

Volume 241 / 2018

Khudoyor Mamayusupov Fundamenta Mathematicae 241 (2018), 265-290 MSC: Primary 30D05, 37F30, 37F45. DOI: 10.4064/fm345-9-2017 Published online: 12 January 2018

Abstract

The paper deals with Newton maps of complex exponential functions and a surgery tool developed by P. Haïssinsky. The concept of “postcritically minimal” Newton maps of complex exponential functions is introduced, analogous to postcritically finite Newton maps of polynomials. A dynamics preserving mapping is constructed between the space of postcritically finite Newton maps of polynomials and the space of postcritically minimal Newton maps of complex exponential functions.

Authors

  • Khudoyor MamayusupovNational Research University Higher School of Economics
    Faculty of Mathematics
    Usacheva 6
    Moscow, Russia
    and
    Jacobs University Bremen
    Campus Ring 1
    28759, Bremen, Germany
    and
    Institute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image